# SDR A6WA201140276

- Difficulty date: April 7, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 21,606 hours, 20,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 27.00 POST CRACKED INBD BOTTOM AT 409.00+123.  REPAIRED RBL 27 INBD POS AND LWR CAP ANGLE IAW REO 601R-53-41-056, REV E AND 601R-53-41-1392.
